# SDR AALA20000883

- Difficulty date: May 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HEAVY CORROSION ON ANGLE INSIDE RIGHT TORQUE BAY AT FORWARD END OF SKATE ANGLE.  REMOVED CORRODED T ANGLE, FABRICATED AND INSTALLED NEW T ANGLE FROM 7075-T6 EXTRUSION, PER SRM 51-10-1.  (M)
